Designs having the parameters of projective and affine spaces

Donovan, D. M. and Grannell, M. J. (2011). Designs having the parameters of projective and affine spaces. Designs, Codes and Cryptography, 60(3) pp. 225–240.

DOI: https://doi.org/10.1007/s10623-010-9429-1

Abstract

Two constructions are described that yield an improved lower bound for the number of 2-designs with the parameters of PGd(n,q), and a lower bound for the number of resolved 2-designs with the parameters of AGd(n,q).

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations